American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Joseph G. Conlon and Thomas Spencer. Strong convergence to the homogenized limit of elliptic equations with random coefficients. Trans. Amer. Math. Soc. 366 (2014) 1257-1288.
Abstract, references, and article information   
View Article: PDF

[2] Mohammud Foondun and Davar Khoshnevisan. Corrections and improvements to: ``On the stochastic heat equation with spatially-colored random forcing''. Trans. Amer. Math. Soc. 366 (2014) 561-562.
Abstract, references, and article information   
View Article: PDF

[3] Janusz Mierczyński and Wenxian Shen. Principal Lyapunov exponents and principal Floquet spaces of positive random dynamical systems. I. General theory. Trans. Amer. Math. Soc. 365 (2013) 5329-5365.
Abstract, references, and article information   
View Article: PDF

[4] Mohammud Foondun and Davar Khoshnevisan. On the stochastic heat equation with spatially-colored random forcing. Trans. Amer. Math. Soc. 365 (2013) 409-458.
Abstract, references, and article information   
View Article: PDF

[5] Mohammud Foondun, Davar Khoshnevisan and Eulalia Nualart. A local-time correspondence for stochastic partial differential equations. Trans. Amer. Math. Soc. 363 (2011) 2481-2515. MR 2763724.
Abstract, references, and article information   
View Article: PDF

[6] Jong Uhn Kim. On a stochastic wave equation with unilateral boundary conditions. Trans. Amer. Math. Soc. 360 (2008) 575-607. MR 2346463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zdzislaw Brzezniak and Yuhong Li. Asymptotic compactness and absorbing sets for 2D stochastic Navier-Stokes equations on some unbounded domains. Trans. Amer. Math. Soc. 358 (2006) 5587-5629. MR 2238928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert C. Dalang and Olivier Lévêque. Second-order hyperbolic s.p.d.e.'s driven by homogeneous Gaussian noise on a hyperplane. Trans. Amer. Math. Soc. 358 (2006) 2123-2159. MR 2197451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joseph G. Conlon. Green's functions for elliptic and parabolic equations with random coefficients II. Trans. Amer. Math. Soc. 356 (2004) 4085-4142. MR 2058840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Franco Flandoli and Marco Romito. Partial regularity for the stochastic Navier-Stokes equations. Trans. Amer. Math. Soc. 354 (2002) 2207-2241. MR 1885650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jong Uhn Kim. On a stochastic nonlinear equation in one-dimensional viscoelasticity. Trans. Amer. Math. Soc. 354 (2002) 1117-1135. MR 1867374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Masaaki Tsuchiya. On the oblique derivative problem for diffusion processes and diffusion equations with H\"older continuous coefficients . Trans. Amer. Math. Soc. 346 (1994) 257-281. MR 1273542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jingbo Xia. The spectra of random pseudo-differential operators . Trans. Amer. Math. Soc. 345 (1994) 381-411. MR 1250828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. Wolansky. Stochastic perturbations to conservative dynamical systems on the plane. II. Recurrency conditions . Trans. Amer. Math. Soc. 309 (1988) 641-657. MR 961605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. Wolansky. Stochastic perturbations to conservative dynamical systems on the plane. I. Convergence of invariant distributions . Trans. Amer. Math. Soc. 309 (1988) 621-639. MR 961604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Guang Lu Gong, Min Ping Qian and Martin L. Silverstein. Normal derivative for bounded domains with general boundary . Trans. Amer. Math. Soc. 308 (1988) 785-809. MR 951628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mark I. Freidlin. Random perturbations of reaction-diffusion equations: the quasideterministic approximation . Trans. Amer. Math. Soc. 305 (1988) 665-697. MR 924775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marc A. Berger. Central limit theorem for products of random matrices . Trans. Amer. Math. Soc. 285 (1984) 777-803. MR 752503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1